# SDR USAA2013032200011

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 11,156 hours, 9,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON SHEAR PANEL AT FR87, RBL 10.748.  REPLACED SHEAR PANEL AT FR87, RBL 10.748 IAW EMBRAER 190 SRM II 51-42-01, 51-42-02, 51-10-03, 51-23-05 & 51-23-06.
